CureZone   Log On   Join
Strongyloides sufferer - reaction to Ivermectin
 
China49 Views: 3,672
Published: 9 years ago
 

Strongyloides sufferer - reaction to Ivermectin


Hi,

I am going thru a re-infection of strongyloides, even though I am under the care of Hospital of Tropical Diseases.
Three months ago they agreed I should be prescribed oral steroids for my lung infection, on the basis they had given me three does of Ivermectin and it should have killed the buggers.

The rashes started straight away and have gradually got worse.

I returned to HTD a couple of weeks ago as I knew I was goimg thru a re-infection and this was proved by blood serology test.

I have been given 4 doses of ivermectin to be taken at weekly intervals.
I seem to be reacting much more badly to the Ivermectin this time round. last year I had what I would term a chronic stronyloides infection whereas now it is acute.

I took the Ivermectin 4 days ago and the rashes are worsening from feet thru to neck. I am also on Antibiotics because my lungs are not good.

Should I expect a worsening of urticaria? Can Ivermectin cause strongyloides to go crazy and spread so as to speak? when should the urticaria calm down?

My back -in between my shoulder blades itches like crazy at night. The specialist says the urticaria is an allergic re-action but I am concerned the lava are actually in the spots.

If they are, should I be washing my sheets and night clothes every night?

Thanks in advance for any advice!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.609 sec, (1)